Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Inconsistency of the orthogonal regression estimator for the vector nonlinear errors-in-variables model


Author: G. S. Repetats'ka
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 73 (2005).
Journal: Theor. Probability and Math. Statist. 73 (2006), 163-179
MSC (2000): Primary 62J02; Secondary 62F12, 62H12
Published electronically: January 17, 2007
MathSciNet review: 2213850
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the orthogonal regression estimator for the vector errors-in-variables model is inconsistent and study its asymptotic deviation from the true value of the parameter. We also propose another estimator whose deviation from the true value is smaller than that for the orthogonal regression estimator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62J02, 62F12, 62H12

Retrieve articles in all journals with MSC (2000): 62J02, 62F12, 62H12


Additional Information

G. S. Repetats'ka
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kiev 03127, Ukraine
Email: galchonok@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-07-00690-4
PII: S 0094-9000(07)00690-4
Keywords: Orthogonal regression estimators, nonlinear errors-in-variables model
Received by editor(s): September 17, 2004
Published electronically: January 17, 2007
Article copyright: © Copyright 2007 American Mathematical Society